Getbig Bodybuilding, Figure and Fitness Forums
April 23, 2014, 07:06:15 PM *
Welcome, Guest. Please login or register.

Login with username, password and session length
 
   Home   Help Calendar Login Register  
Pages: [1]   Go Down
  Print  
Author Topic: Itchy scalp on DNP?  (Read 770 times)
shreddedtobones
Getbig II
**
Posts: 122


View Profile
« on: May 06, 2012, 06:23:04 PM »

My scalp has been itchy as fuck for 3 days now and I have no idea why. I'm on DNP (500mg/day) right now and I wanted to know if it's a DNP side effect or something else? I did some research but didn't find anything related to an itchy scalp.
Report to moderator   Logged
Borracho
Getbig V
*****
Gender: Male
Posts: 8256



View Profile
« Reply #1 on: May 06, 2012, 06:31:34 PM »

My scalp has been itchy as fuck for 3 days now and I have no idea why. I'm on DNP (500mg/day) right now and I wanted to know if it's a DNP side effect or something else? I did some research but didn't find anything related to an itchy scalp.

Is that all you're taking?
Report to moderator   Logged
shreddedtobones
Getbig II
**
Posts: 122


View Profile
« Reply #2 on: May 07, 2012, 05:24:23 AM »

Yup with ECA stack and I'm supplementing with Vit. E/C
Report to moderator   Logged
Borracho
Getbig V
*****
Gender: Male
Posts: 8256



View Profile
« Reply #3 on: May 07, 2012, 06:13:27 AM »

I don't know much about dnp (fuck all actually) but I know that an itchy scalp can be a sign of oncoming hair loss. Some drugs/stress/hormones and other factors can cause hair loss through a disorder called telogen effluvium. I know you didn't mention any hair loss but you may wanna keep an eye to see if theres any more shedding than normal. There was a guy on mind and muscle claiming dnp did cause hair loss in him.
Report to moderator   Logged
shreddedtobones
Getbig II
**
Posts: 122


View Profile
« Reply #4 on: May 07, 2012, 06:54:59 AM »

Damn! Thanks for the info I'll pay attention to my hair now!
Report to moderator   Logged
Marlo Stanfield
Getbig IV
****
Posts: 1428


You want it to be one way,but it's the other way.


View Profile
« Reply #5 on: May 07, 2012, 07:31:35 AM »

Yup with ECA stack and I'm supplementing with Vit. E/C

bro, why are you on ECA? for energy? or weight/fat loss?
Report to moderator   Logged
aesthetics
Getbig IV
****
Posts: 2767


~lil' cutey~


View Profile
« Reply #6 on: May 07, 2012, 07:38:51 AM »

i lose hair from everything and taking maximum dosages of DNP does absolutely nothing to my hair. but, dnp does some weird things to your vascular system, i.e. veins arteries. it's probably related to that

could also be from the excessive sweating, and sebum on your scalp building up or something.
Report to moderator   Logged
shreddedtobones
Getbig II
**
Posts: 122


View Profile
« Reply #7 on: May 07, 2012, 08:06:52 AM »

bro, why are you on ECA? for energy? or weight/fat loss?

For both actually. I don't take much tho, only once ED/EOD before my morning workout.

i lose hair from everything and taking maximum dosages of DNP does absolutely nothing to my hair. but, dnp does some weird things to your vascular system, i.e. veins arteries. it's probably related to that

could also be from the excessive sweating, and sebum on your scalp building up or something.

Hmm maybe. I'll try changing of shampoo and see if it does anything. I just found a post from Concilliator saying hair loss can't cause hair loss but like you said DNP does some weird things so who knows haha.
Report to moderator   Logged
Marlo Stanfield
Getbig IV
****
Posts: 1428


You want it to be one way,but it's the other way.


View Profile
« Reply #8 on: May 07, 2012, 08:11:08 AM »

For both actually. I don't take much tho, only once ED/EOD before my morning workout.

Hmm maybe. I'll try changing of shampoo and see if it does anything. I just found a post from Concilliator saying hair loss can't cause hair loss but like you said DNP does some weird things so who knows haha.
it doesnt make sense if your doing ECA for fat loss while doing DNP... thats like doing speed, and needing a coffee from starbucks to keep you awake

i would drop the ECA, dont stress your cardiovascular system too much
Report to moderator   Logged
shreddedtobones
Getbig II
**
Posts: 122


View Profile
« Reply #9 on: May 07, 2012, 09:05:43 AM »

it doesnt make sense if your doing ECA for fat loss while doing DNP... thats like doing speed, and needing a coffee from starbucks to keep you awake

i would drop the ECA, dont stress your cardiovascular system too much

EC is very mild and at the dose I take, I really don't think my cardiovascular system is in trouble. I can still do my morning cardio and my morning workout without a problem. (Except this one time when I took carbs without thinking about the heat it would cause me, I was feeling so hot I had to do a minimal workout and skip cardio haha)

Many people suggest taking ECA with DNP to combat the lethargy sides from DNP and also to mobilize fat. Personally I don't have any lethargic sides from DNP and I actually feel great. I mainly take EC to wake up and to suppress my appetite.

Report to moderator   Logged
aesthetics
Getbig IV
****
Posts: 2767


~lil' cutey~


View Profile
« Reply #10 on: May 07, 2012, 11:09:23 PM »

it doesnt make sense if your doing ECA for fat loss while doing DNP... thats like doing speed, and needing a coffee from starbucks to keep you awake

i would drop the ECA, dont stress your cardiovascular system too much

DNP isn't a stimulant, in fact it could probably be labeled as the inverse. e/c is a necessity on dnp
Report to moderator   Logged
shreddedtobones
Getbig II
**
Posts: 122


View Profile
« Reply #11 on: May 09, 2012, 06:47:05 AM »

Just a small update, my itchyness (sp?) stopped almost 2 days ago and I didn't do anything so I dunno what happened lol
Report to moderator   Logged
Pages: [1]   Go Up
  Print  
 
Jump to:  

Theme created by Egad Community. Powered by MySQL Powered by PHP Powered by SMF 1.1.16 | SMF © 2011, Simple Machines Valid XHTML 1.0! Valid CSS!